# SDR DALA2016060604364

- Difficulty date: June 5, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 65,779 hours, 47,420 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OTBD ANTI-SKID MESSAGE WHEN GEAR LOWERED. EMERGENCY WAS DECLARED IAW MCC NOTIFICATION.  THE ANTISKID CONTROL UNIT WAS REPLACED WITH SUCCESSFUL CHECK OUTS.
